# SDR KBM2006F00173

- Difficulty date: May 1, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 05009518
- Condition: Weak
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER, LT ENGINE IGNITER, WEAK SPARK, REMOVED AND REPLACE.  (K)
